Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  A Homotopy Approach to Solving Nonlinear Rational Expectation Problems
 
 
Title: A Homotopy Approach to Solving Nonlinear Rational Expectation Problems
Author: Mark J. Jensen
Appeared in: Computational economics
Paging: Volume 10 (1997) nr. 1 pages 19 p.
Year: 1997-02
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands